# SDR CA960619043

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 78279012
- Condition: Jammed
- Location: Cabin Cool
- Part time: 1,886 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT CABIN TEMPERATURE COULD NOT BE CONTROLLED. TEMPERATURE CANNOT BE REDUCED BELOW 20 DEGREES C IN FLIGHT. ACM TURBINE SHAFT FOUND JAMMED.
